MathSciNet Relay Station
MathSciNet bibliographic data
MR45245 (13,552a) 41.1X
Davis, Philip; Pollak, Henry On the zeros of total sets of polynomials. Trans. Amer. Math. Soc. 72, (1952). 82–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement